ITEM METADATA RECORD
Title: Motivic Igusa zeta functions
Authors: Denef, Jan ×
Loeser, F #
Issue Date: 1998
Publisher: Amer mathematical soc
Series Title: Journal of algebraic geometry vol:7 issue:3 pages:505-537
URI: 
ISSN: 1056-3911
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science